Universidad Complutense de Madrid
E-Prints Complutense

Mathematical treatment of the magnetic confinement in a current carrying stellarator



Último año

Díaz Díaz, Jesús Ildefonso y Padial Molina, Juan Francisco y Rakotoson, Jean Michel Theresien (1998) Mathematical treatment of the magnetic confinement in a current carrying stellarator. Nonlinear analysis : theory, methods and applications, 34 (6). pp. 857-887. ISSN 0362-546X

[img] PDF
Restringido a Sólo personal autorizado del repositorio hasta 31 Diciembre 2020.


URL Oficial: http://www.sciencedirect.com/science/article/pii/S0362546X97005634

URLTipo de URL


The model studied concerns the case of a stellarator machine and the magnetic confinement is modeled by using averaging methods and suitable vacuum coordinates. This is shown to lead to a two-dimensional Grad-Shafranov type problem for the averaged poloidal flux function. Various problems are considered and it is pointed out that corresponding problems for models based on tokamak machines are essentially similar.

Tipo de documento:Artículo
Palabras clave:free-boundary problem; relative rearrangement; plasma physics; equilibrium; inverse nonlinear elliptic problem; relative rearrangement; Galerkin methods; free boundary problem
Materias:Ciencias > Matemáticas > Análisis numérico
Código ID:15678
Depositado:19 Jun 2012 09:11
Última Modificación:02 Jun 2014 08:22

Descargas en el último año

Sólo personal del repositorio: página de control del artículo